# SDR VNAA2008121500005

- Difficulty date: December 9, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 11,032 hours, 11,458 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THE CREW REPORTED THE 10TH STAGE BLEED AIR ISOLATION VALVE WOULD NOT CLOSE, DURING AFTER T/O CHECKS.  THE CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE 10TH STAGE BLEED VALVE.  NO OTHER DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
